# SDR DXTA2021100549930

- Difficulty date: October 5, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 6,217 hours, 4,975 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Binding
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER RUDDER PEDAL: ON LANDING ROLLOUT DISCOVERED CO-PILOTS LEFT BRAKE PEDAL IS BINDING.   INSPECTED PILOT AND FIRST OFFICER RUDDER PEDAL TORQUE TUBES CONNECTING RODS LINKAGE AND HARDWARE WITH NO DEFECTS NOTED LUBRICATED ALL CONNECTING RODS BEARINGS AND VERIFIED RUDDER PEDALS ARE WORKING PROPERLY WITH NO BINDING OPS CHECK GOOD AT THIS TIME, REF AMM 27-21-00
